# SDR UPS99829081

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, SHIM BATHTUB FITTING AT STA 902 LT IS EXFOLIATED.  REPLACED FITTING AND FABRICATED DOUBLER IAW REO-06350.  INSTALLED ON  N/R 876781.
